# SDR USAA920071073

- Difficulty date: October 23, 2007
- Submitted: November 5, 2007
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 21,076 hours, 8,008 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043203
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - BC4 CHECK - CORROSION ON R2 DOOR CUTOUT LOWER SILL, BS 3158 / FR 66, -Y1392.  REPAIRED R2 DOOR CUTOUT LOWER SILL, BS 3158 / FR 66, -Y1392 IAW A320 SRM 53-41-14.
